# SDR AALA202210196411

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 37,757 hours, 15,559 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Location: Lt Wing Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: TRAILING EDGE FLAPS SHOWED AN ASYMMETRY BETWEEN UP AND FLAPS 1 - ACCOMPLISHED TRAILING EDGE FLAPS ASYMMETRY CHECKLIST. FLAPS LESS THAN 1. AIRCRAFT DIVERTED TO BWI AND DECLARED AN EMERGENCY. REMOVED AND REPLACED FLAP SKEW SENSOR T527 AT FLAP 3.
